Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Green Bay, WI

April 10, 2011Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Apr 10, 2011, 7:11 PM CDT for Waushara County, Wisconsin. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 7:11 PM CDT (00:11 UTC)
Expired
Apr 10, 2011, 7:45 PM CDT
In force
34 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:35 PM CDTHAIL 1.75Wautoma, WI
Apr 10, 7:37 PM CDTTSTM WND DMG4 N Wautoma, WILARGE TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:19 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 399 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
399 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
4.2
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

580 
WUUS53 KGRB 110011
SVRGRB
WIC137-110045-
/O.NEW.KGRB.SV.W.0006.110411T0011Z-110411T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9
  MILES NORTHEAST OF FRIENDSHIP...AND MOVING EAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAUTOMA AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WILD
ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS THUNDERSTORM. DUE TO THE NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

LAT...LON 4398 8960 4424 8960 4424 8921 4399 8921
      4397 8947 4398 8959
TIME...MOT...LOC 0010Z 255DEG 64KT 4408 8959
WIND...HAIL 70MPH 1.00IN

$$

KALLAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 2:40 PM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Apr 10, 2:40 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
240 PM CDT SUN APR 10 2011

.SHORT TERM...TNGT AND MON. MAIN FCST FOCUS TO BE ON SEVERE
POTENTIAL LATE THIS AFTERNOON INTO THE EVENING HOURS. POTENTIAL
EXISTS FOR SIGNIFICANT THUNDERSTORMS WITH DAMAGING WINDS...LARGE
HAIL AND SEVERAL TORNADOES.

THE 19Z MSAS SFC ANALYSIS SHOWED A STG AREA OF LOW PRES SITUATED
OVER E-CNTRL MN WITH A WRMFNT EXTENDED EWD THRU CNTRL WI. A CDFNT
STRETCHED SOUTH FROM THE LOW THRU CNTRL SECTIONS IA. AIR MASS
ACROSS SRN WI HAS BECOME VERY UNSTABLE WITH DEW PTS RISING INTO
THE LWR 60S...CAPES APPROACHING 2K J/KG AND LI'S AS LOW AS -8.
RADAR MOSAIC/SATL IMAGERY INDICATED ACCAS CLDS/SCT SHWRS
DEVELOPING OVER NE IA AND MOVING NEWD INTO CNTRL WI. NONE OF THESE
STORMS ARE SVR AS OF YET.

OUTBREAK OF SVR STORMS IS STILL EXPECTED LATE THIS AFTERNOON INTO
THE EVENING HOURS OVER MUCH OF NE WI. THUNDERSTORMS ARE FCST TO
DVLP FROM ERN MN/NE IA AHD OF THE CDFNT THIS AFTERNOON AND THEN
MOVE RAPIDLY EAST (40 TO 50 MPH) THRU WI. THERMODYNAMICS ALL APR
FAVORABLE FOR THESE STORMS TO QUICKLY TURN SEVERE AS JET ENERGY
LIFTS NE THRU THE MIDWEST AHD OF THE MAIN UPR TROF. THESE SVR
STORMS WL REACH CNTRL WI BETWEEN 5 AND 7 PM...ERN WI BETWEEN 7 AND
9 PM. LARGEST HODOGRAPHS ARE FCST TO RESIDE NEAR THE WRMFNT WHICH
SHOULD BE LOCATED OVER NRN WI WHEN THE STORMS ARRIVE. THIS AREA
WOULD HAVE THE BEST CHC OF SEEING TORNADO ACTIVITY WITH THE
POSSIBILITY OF LONG-TRACKED TORNADOES. ANTICIPATE A WEATHER WATCH
TO BE ISSUED SHORTLY.

THE SFC LOW TO CONT MOVING NE THRU THE WRN GREAT LKS TNGT AND
SWEEP THE CDFNT THRU THE FCST AREA THIS EVENING. ONGOING
CONVECTION SHOULD ALREADY BE IN THE PROCESS OF EXITING WI AROUND
THE MIDNGT HOUR WITH ONLY LGT STRATIFORM RAIN IN SCT FASHION FOR
THE OVERNIGHT PERIOD. WINDS WL VEER WEST AND INCREASE THRU THE NGT
WITH GUST APPROACHING 30 MPH TOWARD DAYBREAK. HAVE LOWERED MIN
TEMPS A FEW DEGS AS COOLER AIR QUICKLY MOVES IN BEHIND THE
DEPARTED CDFNT.

WRAP-AROUND MSTR/SECONDARY SFC TROF/PASSAGE OF THE UPR TROF TO
MOVE THRU WI MON MORNING AND MAY BE ABLE TO KICK OFF A FEW LGT
SHWRS. BY MON AFTERNOON...A RDG OF HI PRES IS FCST TO MOVE INTO
THE UPR MS VALLEY AND BEGIN TO ADVECT DRIER AIR INTO WI. HAVE LEFT
A TOKEN SLGT CHC POP FOR THE AFTERNOON...BUT THESE MAY BE ABLE TO
GET DROPPED IF MDLS PERSIST ON AMT OF DRYING. MAX TEMPS BACK TO
NORMAL ON MON WITH LWR 50S NORTH...MID-UPR 50S ELSEWHERE.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY. UPPER RIDGE BUILDS
INTO THE AREA MONDAY NIGHT AND REMAINS ACROSS WISCONSIN BEFORE
FLATTENING TUESDAY NIGHT. THIS SHOULD PROVIDE FOR DRY AND
SEASONABLE WEATHER THROUGH EARLY WEDNESDAY. CLIPPER LIKE SYSTEM
APPROACHES WEDNESDAY WITH A SURFACE COLD FRONT THAT DROPS ACROSS
WISCONSIN BEFORE STALLING ACROSS NORTHERN ILLINOIS WEDNESDAY NIGHT
THROUGH THURSDAY. THEN MODELS SUGGEST THAT AN INVERTED TROUGH WILL
FORM FROM THE SOUTHERN PLAINS TO IOWA...WITH OVERRUNNING
PRECIPITATION TO IT/S NORTH.

UPPER JET ENERGY MOVING INTO THE SOUTHERN PLAINS FROM THE WESTERN
UNITED STATES IS EXPECTED TO PRODUCE A CLOSED LOW OVER THE MID
MISSISSIPPI VALLEY THURSDAY NIGHT WHICH THEN MOVES VERY SLOWLY
EAST TO THE OHIO VALLEY BY SATURDAY. THE GFS IS FURTHER SOUTH THAN
THE ECMWF AT FIRST BUT THEN THE TWO MODELS COME TOGETHER WITH A
LOW OVER ILLINOIS ON SATURDAY. THIS COULD MAKE FOR AN EXTENDED
PERIOD OF CLOUDS AND COOLER WEATHER THURSDAY THROUGH SATURDAY WITH
PERIODS OF RAIN AND POSSIBLY SOME SNOW. ACCUMULATING SNOW POSSIBLE
FRIDAY NIGHT AND SATURDAY IF THE BOUNDARY LAYER TEMPERATURES ARE
COLD ENOUGH.
&&

.AVIATION...VFR CONDITIONS TO ONLY LAST INTO THE EVENING HOURS
BEFORE A CDFNT SWEEPS THRU THE RGN AND BRING SVR TSTMS TO MUCH OF
THE AREA. SOUTH WNDS TO VEER WEST AND INCREASE INTO THE 15 TO 25
KT RANGE WITH GUSTS APPROACHING 30 KTS. A LARGE AREA OF LOW
STRATUS CLDS TO THEN OVERSPREAD THE TAF SITES AFTER MIDNIGHT WITH
CIGS/VSBYS IN THE IFR/MVFR RANGE. AS A RDG OF HI PRES BEGINS TO
BUILD INTO THE WRN GREAT LKS MON AFTERNOON...EXPECT CIGS TO RETURN
TO VFR CONDITIONS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR WIZ018>021-030-031-035>040-
045-048>050-074.

&&

KALLAS/RDM
Hazardous weather outlook, Apr 10, 11:54 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1154 AM CDT SUN APR 10 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1154 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER OVER ALL OF NORTH
CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON AND EVENING.

A MAJOR SEVERE WEATHER OUTBREAK STILL LOOKS LIKELY FOR LATE THIS
AFTERNOON AND EVENING AS A STRONG LOW PRESSURE SYSTEM AND COLD
FRONT MOVE INTO THE REGION. THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS WESTERN WISCONSIN AND NORTHEAST IOWA BY MID-AFTERNOON AND
QUICKLY BECOME SEVERE. THESE SEVERE STORMS WILL RAPIDLY SWEEP EAST
AT 40 TO 50 MPH ACROSS CENTRAL AND EASTERN WISCONSIN BETWEEN 5 AND
9 PM WITH THE PRIMARY THREAT BEING DAMAGING WINDS...LARGE HAIL
AND TORNADOES.

RAINFALL AMOUNTS FROM THE STORMS IS ALSO EXPECTED TO BE HEAVY AT TIMES.
THAT WILL RESULT IN AN INCREASED RISK OF FLOODING... ESPECIALLY NEAR
RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY AFTERNOON...STRONG NORTHWEST WINDS OF 20 TO 30 MPH ARE
FORECAST TO OVERSPREAD THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-111700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1154 AM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MOIST AIR MOVING NORTH OVER THE COLD WATERS OF LAKE MICHIGAN WILL
BRING AREAS OF DENSE FOG FROM TIME TO TIME. THUNDERSTORMS ARE ALSO
EXPECTED LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY
BE ABLE TO PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW.

AK

In the hours before

Local storm report, Apr 10, 6:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
642 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TORNADO          3 S MERRILL             45.14N 89.68W
04/10/2011                   LINCOLN            WI   EMERGENCY MNGR

            HIGHWAY 51 LINCOLN MARATHON COUNTY LINE

&&

TH
Local storm report, Apr 10, 6:44 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TORNADO          LITTLE CHICAGO          45.04N 89.84W
04/10/2011                   MARATHON           WI   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

&&

TH
Local storm report, Apr 10, 6:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             ALMOND                  44.26N 89.40W
04/10/2011  M1.00 INCH       PORTAGE            WI   STORM CHASER

            NEAR INTERSTATE 39

&&

RICHM
Local storm report, Apr 10, 7:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     HAMBURG                 45.08N 89.88W
04/10/2011                   MARATHON           WI   AMATEUR RADIO

            LARGE TREES 12 INCH DIAMETER OVER ROAD...POSSIBLE
            TORNADO.

&&

RICHM
Special weather statement, Apr 10, 7:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT SUN APR 10 2011

WIZ018-019-030-110045-
LANGLADE-LINCOLN-MARATHON-
702 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN NORTHWEST MARATHON COUNTY...ABOUT 18 MILES
WEST OF WAUSAU...MOVING EAST AT 55 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  PINE RIVER...         MERRILL...            WAUSAU...
  ROTHSCHILD...         RIB MOUNTAIN STATE PARK...
  RIB MOUNTAIN...       BROKAW...             WESTON...
  SCHOFIELD...          GLEASON...            DOERING...
  BLOOMVILLE...         SUNSET...             RINGLE...
  NUTTERVILLE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

KIECKBUSCH
Local storm report, Apr 10, 7:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             WILD ROSE               44.18N 89.25W
04/10/2011  M1.75 INCH       WAUSHARA           WI   AMATEUR RADIO

            ROTATING WALL CLOUD

0653 PM     TSTM WND DMG     HAMBURG                 45.08N 89.88W
04/10/2011                   MARATHON           WI   AMATEUR RADIO

            BARN DESTROYED...POSSIBLE TORNADO

0657 PM     HAIL             5 N WILD ROSE           44.25N 89.25W
04/10/2011  M0.75 INCH       PORTAGE            WI   AMATEUR RADIO

&&

RICHM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:15 PM CDTTornado WarningGRBForest, Langlade, Oneida30 min
Apr 10, 7:27 PM CDTTornado WarningGRBWaushara33 min
Apr 10, 7:29 PM CDTTornado WarningGRBOutagamie, Waupaca46 min
Apr 10, 7:42 PM CDTTornado WarningGRBFlorence, Forest, Marinette48 min
Apr 10, 7:56 PM CDTTornado WarningGRBOutagamie, Waupaca, Waushara, Winnebago34 min
Apr 10, 8:10 PM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Winnebago117 min
Apr 10, 8:29 PM CDTTornado WarningGRBWinnebago31 min
Apr 10, 8:29 PM CDTTornado WarningGRBBrown, Calumet, Outagamie, Winnebago31 min
Apr 10, 8:56 PM CDTTornado WarningGRBCalumet, Winnebago34 min
Apr 10, 9:00 PM CDTTornado WarningGRBBrown30 min
Apr 10, 9:02 PM CDTSpecial Marine WarningGRB106 min
Apr 10, 9:16 PM CDTTornado WarningGRBManitowoc29 min
Apr 10, 9:19 PM CDTSevere Thunderstorm WarningGRBKewaunee26 min
Apr 10, 9:34 PM CDTTornado WarningGRBManitowoc26 min
Apr 10, 9:46 PM CDTRiver Flood WarningGRBMarathon, Portage4 days
Apr 10, 9:46 PM CDTRiver Flood WarningGRBPortage, Wood63 hr
Apr 10, 10:13 PM CDTRiver Flood WarningGRBOutagamie24 days
Apr 10, 10:13 PM CDTRiver Flood WarningGRBOutagamie, Waupaca12 days
Apr 10, 10:13 PM CDTRiver Flood WarningGRBWaupaca60 hr
Apr 11, 10:14 AM CDTRiver Flood WarningGRBMarathon46 hr
Apr 11, 11:46 AM CDTRiver Flood WarningGRBLincoln45 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.